# SDR SWAA2025110728928

- Difficulty date: October 27, 2025
- Submitted: November 7, 2025
- Operation: Air carrier
- Aircraft: N8826Q
- Make and model: Boeing 737-8
- Aircraft serial: 67473
- Aircraft time: 9,590 hours, 5,258 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 241DF HAS LOOSE FIBERGLASS STRANDS ON UPPER SURFACE.  THE FLOOR PANEL 241DF WAS REPAIRED IAW SRM 53-00-50-2R-1, AND EA 25-153-02954.
